# SDR CA150707008

- Difficulty date: June 23, 2015
- Submitted: April 22, 2016
- Operation: General aviation
- Make and model: Cessna 172P
- Aircraft time: 19,855 hours
- Engine: Lyc O320D2J
- System (JASC): 7414 · Magneto/Distributor
- Part: Magneto
- Part number: 4371
- Condition: Out Of Adjust
- Location: Engine
- Part time: 1,402 hours
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) MAGNETO TIMING HAD DRIFTED FROM 25 TO 32 DEGREES BTDC AFTER ONLY 53.9HRS SINCE 500HR INSPECTION.
